# SDR ASAA2017052120921

- Difficulty date: May 21, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 38,902 hours, 11,585 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1828203
- Part serial: 12130
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 39,020 hours, 11,627 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK PRIMARY AND SECONDARY HEAT EXCHANGERS DEFECTIVE.  ACFT GROUNDED.   REMOVED AND REPLACED THE RT PACK PRIMARY AND SECONDARY HEAT EXCHANGERS IAW AMM 21-51-03-000-805T-002, & AMM 21-51-03-400-804-002.  REMOVED AND REPLACED THE RT ACM IAW AMM 21-51-04-000-802-002 & 21-51-04-400-802-002.  THE RAM AIR PRIMARY DIFFUSER ASSEMBLY FAN BYPASS CHECK VALVE DOOR WAS FOUND MISSING & WAS REPLACED.  RIGHT A/C PACK LEAK AND OPS CHECKED GOOD IAW AMM 21-51-04-400-802-002, STEP 3I.
